# SDR AUS20020004

- Difficulty date: January 2, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 332A1315001151
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Aerosp, 332A131500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER ROOT RIB ASSEMBLY CRACKED BEYOND LIMITS.
